# SDR JIKA2013050801

- Difficulty date: May 8, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N245DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT624B
- Aircraft time: 23,996 hours, 19,476 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2781006047
- Condition: Cracked
- Location: Rt Wing
- Part time: 23,996 hours, 19,476 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED THAT ON CLIMBOUT FROM KMIA BOTH HYDRAULIC FAIL ANNUNCIATOR’S ILLUMINATED.  THE PILOT IMMEDIATELY TRIED TO LOWER THE LANDING GEAR WITHOUT SUCCESS.   THE PILOT DIVERTED BACK TO KMIA, DECLARED AN EMERGENCY, PUMPED THE LANDING GEAR DOWN AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE FLAP HYDRAULIC LINE P/N 27-81006-047 LOCATED IN THE RIGHT WING AREA CRACKED.  REMOVED AND REPLACED THE HYDRAULIC LINE.
